Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 423605, 9 pages.
The Hermitian -Conjugate Generalized Procrustes Problem
We consider the Hermitian -conjugate generalized Procrustes problem to find Hermitian -conjugate matrix such that is minimum, where , , , and (, ) are given complex matrices, and and are positive integers. The expression of the solution to Hermitian -conjugate generalized Procrustes problem is derived. And the optimal approximation solution in the solution set for Hermitian -conjugate generalized Procrustes problem to a given matrix is also obtained. Furthermore, we establish necessary and sufficient conditions for the existence and the formula for Hermitian -conjugate solution to the linear system of complex matrix equations , , ( and are positive integers). The representation of the corresponding optimal approximation problem is presented. Finally, an algorithm for solving two problems above is proposed, and the numerical examples show its feasibility.
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 423605, 9 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chang, Hai-Xia; Duan, Xue-Feng; Wang, Qing-Wen. The Hermitian $R$ -Conjugate Generalized Procrustes Problem. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 423605, 9 pages. doi:10.1155/2013/423605. https://projecteuclid.org/euclid.aaa/1393447686